# SDR AALA201908239029

- Difficulty date: August 9, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Part serial: NSN
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION FLOOR PANEL 221FF IN PASSENGER CABIN (1 EA), (L=15.984" W=2.196" D=0.072" CORRODED AREA). REPLACED FLOOR PANEL 221FF FR16 TO FR20 STR 23 Y1292 IN PASSENGER CABIN (1EA) IAW JOB CARD 26C22053014.
